Posted 1/21/2012 12:58 PM (GMT -8)
This last stomach flare up had its dire consequences on my health. My doc did not admit me to hospital but he has given me a lot of iv fluids and injections. I used to go to hospital to take them but since I'm too weak and faint, I had to postpone some.So I have still one dose of nexuim, zofran, zantac and aliziapride to be taken and 3 doses of ringer's lactate and saline. I was supposed to go to hospital to take my meds when I quarreled with my mum. She wants to let me admitted to hospital but my doc doesn't. I told her I can't go at the time being as I have a lot of work and can't leave it. In addition, I stopped both Methotrxate and pred (after proper tapering). This def led to a flare up. I called my doc asking him to allow me to take MTX again and Pentasa tablets but he refused and told me that my stomach won't tolerate them and all I have to take are 2 antispasmodics. I was talking to my mum and revealed my fears to her as I feel that a flare up is lurking. I already had watery D and severe cramps for two days. Taking Imodium and these antispasmodics eased symptoms but I doubt I can make it with just Entocort only after I have been taking pred, MTX and pentasa tablets. I added pentasa enema as my proctitis is flaring up as well.
I can't take it any more. I have always been an active and a highly energetic person even when sick but this time it is different. I'm very weak and fatigued and what really hurts me is when I faint in front of others even at hospital. In addition, I hate that I have to ask my mum and sister to get me and buy me every thing and I'm just bedridden. Won't this darn flare up go away? It's my 10th day and I'm just wondering how long would it last? I'm very confused and depressed. I hate being in bed. I want to go to work as I have a lot of responsibilities but I can't. Even my doc who has always encouraged me to go to work even when in a flare up told me this time to stay in bed as I don't eat. Today, I managed to eat but I'm toooooo weak. Any advice?
Thank you very much.